# SDR DALA2021042002295

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 92,748 hours, 42,073 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DURING THE ACCOMPLISHMENT OF THE SECT I REPAIR OF ERA 590874 HINGE FITTING ATTACH HOLES WAS OVERSIZED AND FREEZE PLUG INSTALLED. CORRECTIVE ACTION: REF ERA 590874-14AD. (1783665)
